# SDR FDEA202405030568

- Difficulty date: May 3, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N109FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42710
- Aircraft time: 12,490 hours, 6,960 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T58698
- Condition: Damaged
- Location: Main Cargo Deck
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DAMAGED STA.1197 13, BL-O HAS A 3.5 X 4.5 DENT IN UPPER SKIN NEAR EDGE OF PANEL. FABRICATED AND REPLACED FLOOR PANEL.  FEDEX DRAWING SRZ-25-005 REV.R. , FLOOR PANEL INSTALLATION B767 AMM   53-01-06-4. THIS IS A MAJOR REPAIR.
